Categorical theories of a function
Matematičeskie zametki, Tome 11 (1972) no. 1, pp. 89-98
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper all the theories of signature $\langle f^{(1)}\rangle $ that are categorical in a denumerable power are described, as well as all the theories of this signature that are categorical in nondenumerable powers.
@article{MZM_1972_11_1_a10,
author = {Yu. E. Shishmarev},
title = {Categorical theories of a function},
journal = {Matemati\v{c}eskie zametki},
pages = {89--98},
year = {1972},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_1_a10/}
}
Yu. E. Shishmarev. Categorical theories of a function. Matematičeskie zametki, Tome 11 (1972) no. 1, pp. 89-98. http://geodesic.mathdoc.fr/item/MZM_1972_11_1_a10/